Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Daughter suffering from recurring fever

3 yr old daughter, fever103+chills+diarrhea+vomit. in past month has had scarlett fever, fifth disease, yeast infection from amox, resulted in UTI. awaiting urinalysis, blood work on this fourth sickness! bad luck or something to worry about???
Asked On : Sat, 5 Mar 2011
Answers:  2 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
she is having very much can give her sangivani vati 2tab 3time after meal for 15 can wait for the further reports.
Answered: Sat, 5 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
To me it appears as if she is suffering from UTI as pyrexia with chill is reported. Get her to your family dr. with reports of urine analysis. Till then keep her rehydrated give lot of water and if pyrexia is high water sponging on fore head may be done. To check vomits and diarrhoea use pomegranate juice and rice gruel.
Answered: Sat, 5 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor